- -

Homomorphisms between algebras of holomorphic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Homomorphisms between algebras of holomorphic functions

Show full item record

Dimant, V.; García, D.; Maestre, M.; Sevilla Peris, P. (2014). Homomorphisms between algebras of holomorphic functions. Abstract and Applied Analysis. 2014(612304):1-13. doi:10.1155/2014/612304

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/63027

Files in this item

Item Metadata

Title: Homomorphisms between algebras of holomorphic functions
Author: Dimant, Verónica García, Domingo Maestre, Manuel Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
For two complex Banach spaces X and Y, in this paper, we study the generalized spectrum M-b(X,Y) of all nonzero algebra homomorphisms from H-b(X), the algebra of all bounded type entire functions on X into H-b(Y). We endow ...[+]
Subjects: Analytic functions , Banach spaces , Polynomials , Continuity , Mappings , Theorem , Spectra
Copyrigths: Reconocimiento (by)
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2014/612304
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2014/612304
Project ID:
CONICET PIP 0624
ANPCyT PICT 1456
MICINN MTM2011-22417
Prometeo II/2013/013
Thanks:
This work was initiated in June 2012, when the first named author visited the Universidad de Valencia and the Universitat Politecnica de Valencia. She wishes to thank all the people in and outside both universities who ...[+]
Type: Artículo

References

Carando, D., García, D., & Maestre, M. (2005). Homomorphisms and composition operators on algebras of analytic functions of bounded type. Advances in Mathematics, 197(2), 607-629. doi:10.1016/j.aim.2004.10.018

Aron, R. M., Galindo, P., García, D., & Maestre, M. (1996). Transactions of the American Mathematical Society, 348(02), 543-560. doi:10.1090/s0002-9947-96-01553-x

Dineen, S. (1999). Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. doi:10.1007/978-1-4471-0869-6 [+]
Carando, D., García, D., & Maestre, M. (2005). Homomorphisms and composition operators on algebras of analytic functions of bounded type. Advances in Mathematics, 197(2), 607-629. doi:10.1016/j.aim.2004.10.018

Aron, R. M., Galindo, P., García, D., & Maestre, M. (1996). Transactions of the American Mathematical Society, 348(02), 543-560. doi:10.1090/s0002-9947-96-01553-x

Dineen, S. (1999). Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. doi:10.1007/978-1-4471-0869-6

Beltrán, M. J. (2012). Spectra of weighted (LB)-algebras of entire functions on Banach spaces. Journal of Mathematical Analysis and Applications, 387(2), 604-617. doi:10.1016/j.jmaa.2011.09.022

Carando, D., García, D., Maestre, M., & Sevilla-Peris, P. (2009). A Riemann manifold structure of the spectra of weighted algebras of holomorphic functions. Topology, 48(2-4), 54-65. doi:10.1016/j.top.2009.11.003

Carando, D., & Sevilla-Peris, P. (2008). Spectra of weighted algebras of holomorphic functions. Mathematische Zeitschrift, 263(4), 887-902. doi:10.1007/s00209-008-0444-0

Davie, A. M., & Gamelin, T. W. (1989). A Theorem on Polynomial-Star Approximation. Proceedings of the American Mathematical Society, 106(2), 351. doi:10.2307/2048812

Barroso, J. A., Matos, M. C., & Nachbin, L. (1977). On Holomorphy Versus Linearity in Classifying Locally Convex Spaces. North-Holland Mathematics Studies, 31-74. doi:10.1016/s0304-0208(08)72193-5

Lassalle, S., & Zalduendo, I. (2000). To what extent does the dual Banach space E′ determine the polynomials over E? Arkiv för Matematik, 38(2), 343-354. doi:10.1007/bf02384324

Carando, D., & Muro, S. (2012). Envelopes of holomorphy and extension of functions of bounded type. Advances in Mathematics, 229(3), 2098-2121. doi:10.1016/j.aim.2011.10.019

Boyd, C., & Ryan, R. A. (1998). Bounded weak continuity of homogeneous polynomials at the origin. Archiv der Mathematik, 71(3), 211-218. doi:10.1007/s000130050254

Aron, R., & Dimant, V. (2002). Sets of weak sequential continuity for polynomials. Indagationes Mathematicae, 13(3), 287-299. doi:10.1016/s0019-3577(02)80012-x

GROSSE-ERDMANN, K.-G. (2004). A weak criterion for vector-valued holomorphy. Mathematical Proceedings of the Cambridge Philosophical Society, 136(2), 399-411. doi:10.1017/s0305004103007254

Mujica, J. (1991). Linearization of Bounded Holomorphic Mappings on Banach Spaces. Transactions of the American Mathematical Society, 324(2), 867. doi:10.2307/2001745

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record